# SDR SIMA20130521006

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 33,023 hours, 30,361 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX607301
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMB OUT, THEY RECEIVED A HYD SYS 2 LOW MESSAGE. THE CREW COMPLETED THE AOM EMERGENCY AND NORMAL CHECKLIST.  LATER THEY FOUND THE NR 2 HYD QTY WENT INTO THE AMBER RANGE.  THE SYS MAINTAINED PRESSURE, BUT LATER IN FLIGHT THE CREW GOT A SYS NR 2 FAIL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2  HYD PUMP IAW AMM 29-10-03.  THE OPS AND LEAK CHECKS WERE GOOD.  R & R THE HYD PUMP 2 FILTERS IAW AMM 29-10-08.  LEAK CHECK GOOD AND NO CONTAMINATION FOUND.  THE ACFT WAS RETURNED TO SERVICE.
